American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. H. Mahmoud. Partial differential equations with matricial coefficients and generalized translation operators. Trans. Amer. Math. Soc. 352 (2000) 3687-3706. MR 1650030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William C. Connett, Clemens Markett and Alan L. Schwartz. Product formulas and convolutions for angular and radial spheroidal wave functions . Trans. Amer. Math. Soc. 338 (1993) 695-710. MR 1104199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rudolph E. Langer. On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order . Trans. Amer. Math. Soc. 33 (1931) 23-64. MR 1501574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. H. McDonald. The differential equation of the elliptic cylinder . Trans. Amer. Math. Soc. 29 (1927) 647-682. MR 1501409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wilson Lee Miser. On multiform solutions of linear differential equations having elliptic function coefficients . Trans. Amer. Math. Soc. 17 (1916) 109-130. MR 1501032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1